On the graded classical prime spectrum of a graded module

Resumen

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce and study a new topology on Cl.Specg(M), the collection of all graded classical prime submodules of M, called the Zariski-like topology. Then we investigate the relationship between algebraic properties of M and topological properties of Cl.Specg(M). Moreover, we study Cl.Specg(M) from point of view of spectral space.

Biografía del autor

Khaldoun Al-Zoubi, Jordan University of Science and Technology.
Departmento de Matemáticas y Estadísticas. 
Malik Jaradat, Jordan University of Science and Technology.
Departmento de Matemáticas y Estadísticas.

Citas

[1] K. Al-Zoubi, M. Jaradat and R. Abu-Dawwas, On graded classical prime and graded prime submodules, Bull. Iranian Math. Soc. 41(1), pp. 217—225, (2015).
[2] S. E. Atani, On graded prime submodules, Chiang Mai. J. Sci., 33(1), pp. 3-7, (2006).
[3] A. Y. Darani, Topologies on Specg(M), Bul. Acad. Stiinte Repub. Mold. Mat. 3 (67), pp. 45-53, (2011).
[4] A. Y. Darani and S. Motmaen, Zariski topology on the spectrum of graded classical prime submodules, Appl. Gen. Topol., 14 (2), pp. 159-169, (2013).
[5] M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc., 137, pp. 43-60, (1969).
[6] J. R. Munkres, Topology, A First Course, Prentice-Hall, Inc. Eaglewood Cliffs, New Jersey, (1975).
[7] R. L. McCasland, M. E. Moore and P. F. Smith, On the spectrum of a module over a commutative ring, Comm. Algebra, 25, pp. 79-103, (1997).
[8] C. Nastasescu, F. Van Oystaeyen, Graded Ring Theory, Mathematical Library 28, North Holand, Amsterdam, (1982).
[9] K. H. Oral, U. Tekir and A. G. Agargun, On graded prime and primary submodules, Turk. J. Math., 35, pp. 159-167, (2011).
[10] M. Refai. On properties of G-spec(R), Sci. Math. Jpn. 4, pp. 491-495, (2001).
[11] M. Refai and K. Al-Zoubi, On graded primary ideals, Turk. J. Math. 28, pp. 217-229, (2004).
Publicado
2018-09-25
Cómo citar
Al-Zoubi, K., & Jaradat, M. (2018). On the graded classical prime spectrum of a graded module. Proyecciones. Journal of Mathematics, 37(3), 519-533. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3168
Sección
Artículos

Artículos más leídos del mismo autor/a